Aa
Aa
A
A
A
Close
Avatar universal

I feel really angry - 2 wks

I have not taken my DOC in almost 2 weeks and I feel really angry a lot. Also, I am still not sleeping well, and I feel drained. I have been working out in the mornings when I get up at 6am or earlier. Also, my legs and feet hurt or feel real heavy/ uncomfortable every single night (not due to working out though). Is this normal?
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I have been dealing with anger (from med withdrawal, etc.) by doing Yoga for past 2 weeks.  I cannot believe what a true difference it is making in my personality and coping skills.  I've gone from being tight wired to tolerable.  I'm becoming addicted to Yoga because it makes me feel human and actually be a nice person.  Oh well...that's my 2 cents worth.  The vitamins are huge benefit, too.
Helpful - 0
352798 tn?1399298154
Your noname vitamin shoppe probably has the b12 strips or sub-lingual tabs. B12 is very good for muscles and nerve repair.
Helpful - 0
Avatar universal
The anger will pass. I had it for several days and would snap at a total stranger, just take a deep breath and know it will be over soon.
Hang  in there! keep posting
Helpful - 0
Avatar universal
Thanks :) Where do I get the vitamin strips?
Helpful - 0
Avatar universal
I think you are doing great....just think the first 2 weeks are the worst and you are through them.....it will just get better all the time.....I don't know what your DOC was but if an opiate then what happens is it stores in muscles and the leg muscles are usually the largest so that is where you will feel the ache....it will go away....yes it will....hang in....have you ever thought of getting B12 shots or you can get them in little strips you put under the tongue....they are for nerves, and I swear by it.....it is also good for fibro myalgia....it's better to be angry now than back to wher eyou were before.....try saying outloud how grateful you are, and that may shift your mood....speak out positive affirmations.....

you go girl.......
Deb
Helpful - 0
518798 tn?1295212279
It has been 40 days for me, and there are very few days that I don't think or crave the hydros, the difference is, this time I don't try to get them.  It has been 6 months since I quit the Ambien and I still think about those wonderful nights of sleep that I used to get.  The only problem is I wanted the wonderful sleep all the time until it got to be a BIG problem.  I think we all feel the anxiety and anger for a while.  I am waiting on that glorious day when I don't think about the drugs.  

Helpful - 0
Avatar universal
Y on supplements, I am taking (all from a chain vitamin store we all know) B Complex 125 +C, Mega Mineral Suppl, & L-Tyrosine. How long is a while? Thx.
Helpful - 0
199177 tn?1490498534
Yes it is possible to still feel this way .Your emotions are going to be all over the place for while . Are you taking any supplements ?
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.